MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER
Catalog Number SK9018
Medical Device Problem Codes Break (1069); Flushing Problem (1252); Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a recanalization procedure using the seeker support catheter.Prior to the procedure, it was felt more resistance when performing the flash outside the body.It was further reported that during the procedure, the guidewire got caught on the catheter tip.Reportedly, the catheter was slightly bent.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a recanalization procedure using the seeker support catheter.Prior to the procedure, it was felt more resistance when performing the flush outside the body.It was further reported that during the procedure, the guidewire got caught on the catheter tip.Reportedly, the catheter was slightly bent.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a serious injury.B5, g3, h6 (device).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEEKER CROSSING SUPPORT
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22122040
Report Number2020394-2025-00824
Device Sequence Number4251281
Product Code DQY
UDI-Device Identifier00801741067945
UDI-Public(01)00801741067945(17)260521(10)93SJ0107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Catalogue NumberSK9018
Device Lot Number93SJ0107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown